Electron. J. Differential Equations, Vol. 2021 (2021), No. 84, pp. 1-20.

Blow up and asymptotic behavior of solutions for a p(x)-Laplacian equation with delay term and variable exponents

Stanislav Antontsev, Jorge Ferreira, Erhan Piskin, Hazal Yuksekkaya, Mohammad Shahrouzi

In this article, we consider a nonlinear p(x)-Laplacian equation with time delay and variable exponents. Firstly, we prove the blow up of solutions. Then, by applying an integral inequality due to Komornik, we obtain the decay result.

Submitted June 7, 2021. Published October 8, 2021.
Math Subject Classifications: 35B40, 35B44, 35L05.
Key Words: Blow up; decay; variable exponents; delay term.

Show me the PDF file (359 KB), TEX file for this article.

Stanislav Antontsev
Lavrentyev Institute of Hydrodynamics
Novosibirsk, Russia
email: antontsevsn@mail.ru
Jorge Ferreira
Department of Exact Sciences
Federal Fluminense University
Rio de Janeiro, Brazil
email: ferreirajorge2012@gmail.com
Erhan Pişkin
Department of Mathematics
Dicle University
Diyarbakir, Turkey
email: episkin@dicle.edu.tr
Hazal Yüksekkaya
Department of Mathematics
Dicle University
Diyarbakir, Turkey
email: hazally.kaya@gmail.com
Mohammad Shahrouzi
Department of Mathematics
Jahrom University, P.O. Box 74137-66171
Jahrom, Iran
email: mshahrouzi@jahromu.ac.ir

Return to the EJDE web page